# SDR ASAA11510234

- Difficulty date: August 7, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 17,442 hours, 5,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD LEFT THRESHOLD SUPPORT ANGLE IS CORRODED AT LOWER END.  REMOVED CORROSION IAW B737 800 SRM 53 00 07 ALLOW DAMAGE 1.  ORIG MAT 071 REMAINING MAT 061 EXCEEDS ALLOWABLE LIMITS.  REPLACED SUPPORT ANGLE P/N 143A9485 23 PO 719724.1 IAW B737 800 SRM 51 40 02 BAC DWG 143A9485 REV C.
